# SDR SIMA20171202001

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N258NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000675
- Aircraft time: 986 hours, 667 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Damaged
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK INDICATION @ 14,000 FT ON CLIMBOUT-C/A-TROUBLESHOT BLEED LEAK IAW FIM 36-21-00. FOUND RT ENG PRECOOLER AFT GASKET DAMAGED. RAR RT ENG PRECOOLER AFT GASKET IAW AMM 36-11-08. PERFORMED ENGINE RUN AT 80% FOR 15 MIN ON ENG #2 PER AMM 36-00-00. NO FURTHER DEFECT NOTED.
